# SDR UALA2010072802725

- Difficulty date: July 28, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 76,126 hours, 12,318 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60444
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY LIGHTS ARE INOP AT LT AISLE NEXT TO THE FWD LAV.   REPLACED LIGHT ASSY.  TESTS OK.
